MAUDE Adverse Event Report: SPINEOLOGY INC. HAND BRACE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SPINEOLOGY INC. HAND BRACE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 100-1285
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information contained in this report is being provided to the fda to comply with medical device reporting regulations and is based on information submitted by others that may not be factually correct.This submission does not constitute a determination of admission that a device has malfunctioned or that a device is related to an injury or death.
 
Event or Problem Description
The patient underwent an interbody fusion procedure on (b)(6) 2025.During the surgical procedure while filling the mesh implant, imaging confirmed portal tube advancement anteriorly through the annulus.The portal tube was retracted and the mesh implant component removed.The surgeon confirmed no patient injury or consequence as a result of the annulus breach.An alternate intervertebral fusion device and fixation were placed to complete the surgical procedure without patient consequence.

Brand Name
HAND BRACE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer (Section G)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer Contact
megan polos
7800 3rd street n.
suite 600
saint paul, MN 55128-5455
6512568500
MDR Report Key22699756
Report Number2135156-2025-00002
Device Sequence Number8986537
Product Code LXH
UDI-Device IdentifierM7401001285
UDI-PublicM7401001285
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100-1285
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown